# SDR IXXA20210124002

- Difficulty date: January 20, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,140 hours, 25,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF SCHEDULED MAINTENANCE CHECKS, TECHNICIAN IDENTIFIES EMERGENCY EXIT SIGN NEXT TO R1 DOOR INOPERATIVE.  AIRCRAFT OUT OF SERVICE, WORK IN PROGRESS.  CORRECTIVE ACTION PENDING.
